| Model Number |
38610MD |
| Medical Device Problem Codes |
Smoking (1585); Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the tool generated smoke and a spark was created in the distal part at first use.No negative impact in state of health reported.Cross reference mdr: 9610617-2025-02375.
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
New information received on december 19,2025 the malfunction occurred in 2 separate procedures, previously mentioned cross referenced mdr is not related.
Additional Manufacturer Narrative
Additional information added in b5 and section d for lot number.Correction in complaint id.The event is filed under internal karl storz complaint id: (b)(4).